# SDR 2005FA0001497

- Difficulty date: September 15, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N100PP
- Make and model: Gulstm 112A
- Aircraft serial: 412
- Engine: Lyc TO360A1A6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT AND RT MAIN SPAR WEBS DAMAGED FROM STATION 50 TO 63.  EACH WEB HAD DIAGONAL WRINKLES FROM TOP OF SPAR, JUST IB OF LANDING GEAR ATTACH AREA, DOWN AND IB TO JUST OB OF DRAG BRACE BRACKET AND REINFORCEMENTS.  AIRCRAFT HAS BEEN FOUND TO BE IN COMPLIANCE WITH AD.  BY REINFORCEMENT KIT INSTALLED IAW SB.  NO CRACKS DETECTED ATH THIS DATE.  (K)
